# SDR AALA202405291107

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 66,197 hours, 27,326 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fueling
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT TANK FILLING UNCOMMANDED WITH VALVE ON MEL INOPERATIVE AND ALREADY CLOSED. REMOVE AND REPLACED REFUEL MANIFOLD. PER AMM 28-21-21
